RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 5–26 (Mi umn67)  

This article is cited in 1 scientific paper (total in 1 paper)

Pavel Samuilovich Urysohn (1898–1924)

A. V. Arkhangel'skii, V. M. Tikhomirov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm67

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 875–892

Bibliographic databases:

MSC: 01A70
Received: 28.04.1998

Citation: A. V. Arkhangel'skii, V. M. Tikhomirov, “Pavel Samuilovich Urysohn (1898–1924)”, Uspekhi Mat. Nauk, 53:5(323) (1998), 5–26; Russian Math. Surveys, 53:5 (1998), 875–892

Citation in format AMSBIB
\Bibitem{ArkTik98}
\by A.~V.~Arkhangel'skii, V.~M.~Tikhomirov
\paper Pavel Samuilovich Urysohn (1898--1924)
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 5--26
\mathnet{http://mi.mathnet.ru/umn67}
\crossref{https://doi.org/10.4213/rm67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691180}
\zmath{https://zbmath.org/?q=an:0930.01031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..875A}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 875--892
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040583618}


Linking options:
  • http://mi.mathnet.ru/eng/umn67
  • https://doi.org/10.4213/rm67
  • http://mi.mathnet.ru/eng/umn/v53/i5/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, “On regularity of a boundary point for higher-order parabolic equations: towards Petrovskii-type criterion by blow-up approach”, Nonlinear differ equ appl, 2009  crossref  mathscinet  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:451
    Full text:206
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019